# SDR IPXA2021012965038

- Difficulty date: January 28, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 85,806 hours, 15,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BAT LOW LIGHT DURING PREFLIGHT.   OK TO CONTINUE PER MEL 33-50-4 DMP COMPLIED WITH. PLACARD INSTALLED.REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY PER AMM 33-51-01-401.  TEST GOOD, M734125 CLEARED.  DMP REVERSED.  IPC 33-51-01-05-015
